# SDR CA151215015

- Difficulty date: September 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A FERRY FLIGHT WHILE IN CRUISE, THE LOW OIL PRESSURE WARNING LIGHT FOR THE RT ENGINE CAME ON.  AFTER FOLLOWING THE FLIGHT MANUAL PROCEDURES THE PILOT SHUT DOWN THE ENGINE AND LANDED WITHOUT FURTHER PROBLEM.  POST FLIGHT INSPECTION REVEALED EXTERNAL OIL LEAKAGE FROM STARTER/GENERATOR DRIVE SHAFT SEAL AND AC WILD GENERATOR SHAFT SEAL.  BOTH SEALS WERE REPLACED BEFORE THE ACFT RESUMED THE FERRY FLIGHT.
